MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUMETRXGO; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUMETRXGO; BLOOD GLUCOSE SYSTEM
Model Number TRUMETRXGO
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results the customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 140 to 150mg/dl.The customer feels well and did report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed non-fasting by the customer and produced test results of 344 and 200mg/dl using true metrix go meter.The test strip lot manufacturer's expiration date is 11/30/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (date/time not stored correctly).The 248mg/dl date: (b)(6) 2017 time:12:01 pm fasting, 300mg/dl date: (b)(6) 2017 time:6:32 pm fasting, 181mg/dl date: (b)(6) 2017 time:10:49 am fasting, 400mg/dl date: (b)(6) 2017 time:12:56 pm fasting, 211mg/dl date: (b)(6) 2017 time:11:06 pm fasting.The customer is calling because she feels that the results she is getting from the meter are reading high.

Brand Name
TRUMETRXGO
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7071257
Report Number1000113657-2017-02011
Device Sequence Number13652999
Product Code NBW
UDI-Device Identifier00021292009793
UDI-Public(01)00021292009793
Combination Product (Y/N)N
Initial Reporter StateAL
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUMETRXGO
Device Catalogue NumberRF4H01-01
Device Lot NumberMU2511
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2017
Initial Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1